Circular piecewise regression with applications to cell-cycle data

Rueda, C, Fernández, MA, Barragan, S et al. (2 more authors) (2016) Circular piecewise regression with applications to cell-cycle data. Biometrics, 72 (4). pp. 1266-1274. ISSN 0006-341X

Abstract

Metadata

Authors/Creators:
  • Rueda, C
  • Fernández, MA
  • Barragan, S
  • Mardia, KV
  • Peddada, SD
Copyright, Publisher and Additional Information: © 2016, The International Biometric Society. This is the peer reviewed version of the following article: Rueda, C., Fernández, M. A., Barragán, S., Mardia, K. V. and Peddada, S. D. (2016), Circular piecewise regression with applications to cell-cycle data. Biometrics, 72: 1266–1274. doi: 10.1111/biom.12512. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Circular data; Circular–circular regression; Change points; Gene expression; Generalized AIC; Von Mises distribution.
Dates:
  • Published: December 2016
  • Accepted: 23 February 2016
  • Published (online): 17 March 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Mar 2016 15:04
Last Modified: 12 Apr 2017 19:39
Published Version: https://doi.org/10.1111/biom.12512
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/biom.12512

Share / Export

Statistics